American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Alexander Schmitt. A useful semistability criterion. Proc. Amer. Math. Soc. 129 (2001) 1923-1926. MR 1825898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dan Edidin and William Graham. Algebraic cuts. Proc. Amer. Math. Soc. 126 (1998) 677-685. MR 1459118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ian M. Musson and Michel Van den Bergh. Invariants under tori of rings of differential operators and related topics. Memoirs of the AMS 136 (1998) MR 1446212.
Book volume table of contents   

[4] János Kollár. Polynomials with integral coefficients, equivalent to a given polynomial. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 17-27. MR 1445631.
Abstract, references, and article information   
View Article: PDF

[5] David Gieseker and Jun Li. Moduli of high rank vector bundles over surfaces . J. Amer. Math. Soc. 9 (1996) 107-151. MR 1303031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ricardo Diaz and Sinai Robins. The Ehrhart polynomial of a lattice $n$ -simplex. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 1-6. MR 1405963.
Abstract, references, and article information   
View Article: PDF

[7] James K. Deveney and David R. Finston. A proper ${\bf G}\sb a$ action on ${\bf C}\sp 5$ which is not locally trivial . Proc. Amer. Math. Soc. 123 (1995) 651-655. MR 1273487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lucia Caporaso. A compactification of the universal Picard variety over the moduli space of stable curves . J. Amer. Math. Soc. 7 (1994) 589-660. MR 1254134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michel Van den Bergh. Cohen-Macaulayness of semi-invariants for tori . Trans. Amer. Math. Soc. 336 (1993) 557-580. MR 1087057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Weinberg and Dave Witte. Topological equivalence of real binary forms . Proc. Amer. Math. Soc. 112 (1991) 1157-1162. MR 1086344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lieven Le Bruyn and Claudio Procesi. Semisimple representations of quivers . Trans. Amer. Math. Soc. 317 (1990) 585-598. MR 958897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lin Tan. On the Popov-Pommerening conjecture for groups of type $A\sb n$ . Proc. Amer. Math. Soc. 106 (1989) 611-616. MR 969528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Abeasis. Codimension $1$ orbits and semi-invariants for the representations of an equioriented graph of type $D\sb{n}$ . Trans. Amer. Math. Soc. 286 (1984) 91-123. MR 756033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Abeasis. Codimension $1$ orbits and semi-invariants for the representations of an oriented graph of type $\mathcal{A}_n$ . Trans. Amer. Math. Soc. 282 (1984) 463-485. MR 732101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shmuel Friedland. Simultaneous similarity of matrices. Bull. Amer. Math. Soc. 8 (1983) 93-95. MR 682831.
Abstract, references, and article information   
View Article: PDF

[16] Victor Kac and Kei-ichi Watanabe. Finite linear groups whose ring of invariants is a complete intersection. Bull. Amer. Math. Soc. 6 (1982) 221-223. MR 640951.
Abstract, references, and article information   
View Article: PDF

[17] Shiing-Shen Chern. Web geometry. Bull. Amer. Math. Soc. 6 (1982) 1-8. MR 634430.
Abstract, references, and article information   
View Article: PDF

[18] Andy R. Magid. Separated $G\sb{a}$-actions . Proc. Amer. Math. Soc. 76 (1979) 35-38. MR 534385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tadao Oda and C. S. Seshadri. Compactifications of the generalized Jacobian variety . Trans. Amer. Math. Soc. 253 (1979) 1-90. MR 536936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1